The Frobenius structure theorem for affine log Calabi-Yau varieties containing a torus. (English) Zbl 1527.14085

Let \(U\) be a smooth affine log Calabi-Yau variety containing an open algebraic torus. Let \(U \subset Y\) be any simple normal crossing compactification. In this paper, the authors show that the naive counts of rational curves in \(U\) uniquely determine a commutative associative algebra \(A\), which is called the mirror algebra, equipped with a compatible multilinear form. The algebra structure of \(A\) is defined by giving non-negative integer structure constants as naive counts of non-archimedean analytic disks. Moreover, the spectrum of \(A\) is shown to be the total space of a family whose generic fiber is an affine Calabi-Yau variety of the same dimension of \(U\) with at worst log canonical singularities.
Let \(k\) be any field of characteristic zero. Let \(U\) be a connected affine smooth log Calabi-Yau variety over \(k\) with volume form \(\omega\). Let \(U \subset Y\) be a compactification with \(Y \setminus U\) a simple normal crossing divisor. Let \(k(U)\) be the function field of \(U\). Let \[ \mathrm{Sk}(U,\mathbb{Z}) :=\{0\} \sqcup \{m \nu \mid \textrm{\(m \in \mathbb{N}_{>0}\), \(\nu\) is a divisorial valuation on \(k(U)\) where \(\omega\) has a pole}\}. \] Let \begin{align*} R&:=\bigoplus_{\beta \in \mathrm{NE}(Y)} \mathbb{Z} \cdot z^{\beta} \colon \textrm{the monoid ring of \(\mathrm{NE}(Y)\)}, \\ A&:= \bigoplus_{P \in \mathrm{Sk}(U,\mathbb{Z})} R \cdot \theta_P \colon \textrm{the free \(R\)-module with basis \(\mathrm{Sk}(U,\mathbb{Z})\).} \end{align*} For a tree \((P_1,\ldots,P_n)\) with \(P_i \in \mathrm{Sk}(U,\mathbb{Z})\) and a curve \(\beta \in \mathrm{NE}(Y) \subset N_1(Y,\mathbb{Z})\), a number \(\eta(P_1,\ldots,P_n,\beta)\), which counts rational curves in \(U\), is defined. In the Introduction, the authors say that the simple definition of counts is the heart of this work. For \(n \geq 2\), a multilinear map \(\langle-,\ldots,-\rangle_n \colon A^n \to R\) is defined by \[ \langle \theta_{P_1},\ldots,\theta_{P_n}\rangle_n =\sum_{\beta \in \mathrm{NE}(Y)} \eta(P_1,\ldots,P_n,\beta)z^{\beta}. \] Then the following is proved in this paper.
For \(n \geq 2\), the \(R\)-multilinear map \(\langle-,\ldots,-\rangle_n \colon A^n \to R\) is non-degenerate.
There exists a unique finitely generated commutative associative \(R\)-algebra structure on \(A\) such that \(\theta_0=1\) and \[ \langle a_1,\ldots,a_n\rangle_n =\mathrm{Trace}(a_1 \cdots a_n) \] for every \(n \geq 2\), where \(\mathrm{Trace} \colon A \to R\) takes the coefficient of \(\theta_0\).
The restriction of the family \(\mathrm{Spec}\ A \to \mathrm{Spec}\ R\) over \(\mathbb{Q}\) is a flat family of affine varieties of same dimension as \(U\), and each fiber is Gorenstein, semi-log-canonical and \(K\)-trivial. The generic fiber is log canonical and log Calabi-Yau.


14J33 Mirror symmetry (algebro-geometric aspects)
Full Text: DOI arXiv Link


[1] Abramovich, Dan; Caporaso, Lucia; Payne, Sam, The tropicalization of the moduli space of curves, Ann. Sci. \'{E}c. Norm. Sup\'{e}r. (4). Annales Scientifiques de l’\'{E}cole Normale Sup\'{e}rieure. Quatri\`eme S\'{e}rie, 48, 765-809 (2015) · Zbl 1410.14049 · doi:10.24033/asens.2258
[2] Abramovich, Dan; Chen, Qile; Gross, Mark; Siebert, Bernd, Punctured logarithmic maps (2020)
[3] Abramovich, Dan; Karu, Kalle; Matsuki, Kenji; W{\l}odarczyk, Jaros{\l}aw, Torification and factorization of birational maps, J. Amer. Math. Soc.. Journal of the American Mathematical Society, 15, 531-572 (2002) · Zbl 1032.14003 · doi:10.1090/S0894-0347-02-00396-X
[4] Alexeev, Valery, Complete moduli in the presence of semiabelian group action, Ann. of Math. (2). Annals of Mathematics. Second Series, 155, 611-708 (2002) · Zbl 1052.14017 · doi:10.2307/3062130
[5] Baker, Matthew; Payne, Sam; Rabinoff, Joseph, Nonarchimedean geometry, tropicalization, and metrics on curves, Algebr. Geom.. Algebraic Geometry, 3, 63-105 (2016) · Zbl 1470.14124 · doi:10.14231/AG-2016-004
[6] Berenstein, Arkady; Fomin, Sergey; Zelevinsky, Andrei, Cluster algebras. {III}. {U}pper bounds and double {B}ruhat cells, Duke Math. J.. Duke Mathematical Journal, 126, 1-52 (2005) · Zbl 1135.16013 · doi:10.1215/S0012-7094-04-12611-9
[7] Berkovich, Vladimir G., Spectral Theory and Analytic Geometry over Non-{A}rchimedean Fields, Math. Surveys Monogr., 33, x+169 pp. (1990) · Zbl 0715.14013 · doi:10.1090/surv/033
[8] Berkovich, Vladimir G., Smooth {\(p\)}-adic analytic spaces are locally contractible, Invent. Math.. Inventiones Mathematicae, 137, 1-84 (1999) · Zbl 0930.32016 · doi:10.1007/s002220050323
[9] Bosch, S.; G\"{u}ntzer, U.; Remmert, R., Non-{A}rchimedean Analysis. A Systematic Approach to Rigid Analytic Geometry, Grundlehren Math. Wissen., 261, xii+436 pp. (1984) · Zbl 0539.14017 · doi:doi = {
[10] Brown, Morgan V.; Mazzon, Enrica, The essential skeleton of a product of degenerations, Compos. Math.. Compositio Mathematica, 155, 1259-1300 (2019) · Zbl 1440.14131 · doi:10.1112/s0010437x19007346
[11] Fock, Vladimir V.; Goncharov, Alexander B., Cluster ensembles, quantization and the dilogarithm, Ann. Sci. \'{E}c. Norm. Sup\'{e}r. (4). Annales Scientifiques de l’\'{E}cole Normale Sup\'{e}rieure. Quatri\`eme S\'{e}rie, 42, 865-930 (2009) · Zbl 1180.53081 · doi:10.24033/asens.2112
[12] Fulton, William, Introduction to {T}oric {V}arieties. The William H. Roever Lectures in Geometry, Ann. of Math. Stud., 131, xii+157 pp. (1993) · Zbl 0813.14039 · doi:10.1515/9781400882526
[13] Fulton, William, Intersection Theory, Ergeb. Math. Grenzgeb., 2, xiv+470 pp. (1998) · Zbl 0885.14002 · doi:10.1007/978-1-4612-1700-8
[14] Gross, Mark; Hacking, Paul; Keel, Sean, Mirror symmetry for log {C}alabi-{Y}au surfaces {I}, Publ. Math. Inst. Hautes \'{E}tudes Sci.. Publications Math\'{e}matiques. Institut de Hautes \'{E}tudes Scientifiques, 122, 65-168 (2015) · Zbl 1351.14024 · doi:10.1007/s10240-015-0073-1
[15] Gross, Mark; Hacking, Paul; Keel, Sean, Birational geometry of cluster algebras, Algebr. Geom.. Algebraic Geometry, 2, 137-175 (2015) · Zbl 1322.14032 · doi:10.14231/AG-2015-007
[16] Gross, Mark; Hacking, Paul; Keel, Sean; Kontsevich, Maxim, Canonical bases for cluster algebras, J. Amer. Math. Soc.. Journal of the American Mathematical Society, 31, 497-608 (2018) · Zbl 1446.13015 · doi:10.1090/jams/890
[17] Gross, Mark; Siebert, Bernd, From real affine geometry to complex geometry, Ann. of Math. (2). Annals of Mathematics. Second Series, 174, 1301-1428 (2011) · Zbl 1266.53074 · doi:10.4007/annals.2011.174.3.1
[18] Gross, Mark; Siebert, Bernd, Intrinsic mirror symmetry and punctured {G}romov-{W}itten invariants. Algebraic Geometry: {S}alt {L}ake {C}ity 2015, Proc. Sympos. Pure Math., 97, 199-230 (2018) · Zbl 1448.14039 · doi:10.1090/pspum/097.2/01705
[19] Gross, Mark; Siebert, Bernd, The canonical wall structure and intrinsic mirror symmetry, Invent. Math.. Inventiones Mathematicae, 229, 1101-1202 (2022) · Zbl 1502.14090 · doi:10.1007/s00222-022-01126-9
[20] Gubler, Walter; Rabinoff, Joseph; Werner, Annette, Skeletons and tropicalizations, Adv. Math.. Advances in Mathematics, 294, 150-215 (2016) · Zbl 1370.14024 · doi:10.1016/j.aim.2016.02.022
[21] Hacking, Paul; Keel, Sean;  Yue Yu, Tony, Secondary fan, theta functions and moduli of {C}alabi-{Y}au pairs (2020)
[22] Hartshorne, Robin, Algebraic Geometry, Grad. Texts in Math., 52, xvi+496 pp. (1977) · Zbl 0531.14001 · doi:10.1007/978-1-4757-3849-0
[23] Keel, Se\'{a}n; McKernan, James, Rational curves on quasi-projective surfaces, Mem. Amer. Math. Soc.. Memoirs of the American Mathematical Society, 140, viii+153 pp. (1999) · Zbl 0955.14031 · doi:10.1090/memo/0669
[24] Keel, Sean; Tevelev, Jenia, Equations for {\( \overline M_{0,n}\)}, Internat. J. Math.. International Journal of Mathematics, 20, 1159-1184 (2009) · Zbl 1187.14031 · doi:10.1142/S0129167X09005716
[25] Koll\'{a}r, J\'{a}nos, Rational Curves on Algebraic Varieties, Ergeb. Math. Grenzgeb., 32, viii+320 pp. (1996) · Zbl 0877.14012 · doi:10.1007/978-3-662-03276-3
[26] Koll\'{a}r, J\'{a}nos, Lectures on Resolution of Singularities, Ann. of Math. Stud., 166, vi+208 pp. (2007) · Zbl 1113.14013 · doi:10.1515/9781400827800
[27] Koll\'{a}r, J\'{a}nos, Singularities of the Minimal Model Program, Cambridge Tracts in Math., 200, x+370 pp. (2013) · Zbl 1282.14028 · doi:10.1017/CBO9781139547895
[28] Kontsevich, Maxim; Soibelman, Yan, Homological mirror symmetry and torus fibrations. Symplectic Geometry and Mirror Symmetry, 203-263 (2001) · Zbl 1072.14046 · doi:10.1142/9789812799821_0007
[29] Kontsevich, Maxim; Soibelman, Yan, Affine structures and non-{A}rchimedean analytic spaces. The Unity of Mathematics, Progr. Math., 244, 321-385 (2006) · Zbl 1114.14027 · doi:10.1007/0-8176-4467-9_9
[30] Kontsevich, Maxim; Soibelman, Yan, Wall-crossing structures in {D}onaldson-{T}homas invariants, integrable systems and mirror symmetry. Homological Mirror Symmetry and Tropical Geometry, Lect. Notes Unione Mat. Ital., 15, 197-308 (2014) · Zbl 1326.14042 · doi:10.1007/978-3-319-06514-4_6
[31] Mandel, Travis, Theta bases and log {G}romov-{W}itten invariants of cluster varieties, Trans. Amer. Math. Soc.. Transactions of the American Mathematical Society, 374, 5433-5471 (2021) · Zbl 1480.14030 · doi:10.1090/tran/8398
[32] Mauri, Mirko; Mazzon, Enrica; Stevenson, Matthew, \rm W · Zbl 1496.14033 · doi:10.1007/s00029-022-00776-0
[33] Musta\c{t}\u{a}, Mircea; Nicaise, Johannes, Weight functions on non-{A}rchimedean analytic spaces and the {K}ontsevich-{S}oibelman skeleton, Algebr. Geom.. Algebraic Geometry, 2, 365-404 (2015) · Zbl 1322.14044 · doi:10.14231/AG-2015-016
[34] Nicaise, Johannes; Xu, Chenyang, The essential skeleton of a degeneration of algebraic varieties, Amer. J. Math.. American Journal of Mathematics, 138, 1645-1667 (2016) · Zbl 1375.14092 · doi:10.1353/ajm.2016.0049
[35] Nicaise, Johannes; Xu, Chenyang; Yu, Tony Yue, The non-archimedean {SYZ} fibration, Compos. Math.. Compositio Mathematica, 155, 953-972 (2019) · Zbl 1420.14093 · doi:10.1112/s0010437x19007152
[36] Porta, Mauro; Yu, Tony Yue, Non-archimedean quantum {K}-invariants (2020)
[37] Ranganathan, Dhruv, Skeletons of stable maps {I}: Rational curves in toric varieties, J. Lond. Math. Soc. (2). Journal of the London Mathematical Society. Second Series, 95, 804-832 (2017) · Zbl 1401.14130 · doi:10.1112/jlms.12039
[38] {\relax The Stacks Project Authors}, {S}tacks {P}roject (2013)
[39] Temkin, Michael, Metrization of differential pluriforms on {B}erkovich analytic spaces. Nonarchimedean and Tropical Geometry, Simons Symp., 195-285 (2016) · Zbl 1354.14004 · doi:10.1007/978-3-319-30945-3
[40] Thuillier, Amaury, G\'{e}om\'{e}trie toro\"{\i}dale et g\'{e}om\'{e}trie analytique non archim\'{e}dienne. {A}pplication au type d’homotopie de certains sch\'{e}mas formels, Manuscripta Math.. Manuscripta Mathematica, 123, 381-451 (2007) · Zbl 1134.14018 · doi:10.1007/s00229-007-0094-2
[41] Viterbo, C., Functors and computations in {F}loer homology with applications. {I}, Geom. Funct. Anal.. Geometric and Functional Analysis, 9, 985-1033 (1999) · Zbl 0954.57015 · doi:10.1007/s000390050106
[42] Yu, Tony Yue, Tropicalization of the moduli space of stable maps, Math. Z.. Mathematische Zeitschrift, 281, 1035-1059 (2015) · Zbl 1375.14220 · doi:10.1007/s00209-015-1519-3
[43] Yu, Tony Yue, Enumeration of holomorphic cylinders in log {C}alabi-{Y}au surfaces. {I}, Math. Ann.. Mathematische Annalen, 366, 1649-1675 (2016) · Zbl 1375.14186 · doi:10.1007/s00208-016-1376-3
[44] Yu, Tony Yue, Gromov compactness in non-archimedean analytic geometry, J. Reine Angew. Math.. Journal f\"{u}r die Reine und Angewandte Mathematik. [Crelle’s Journal], 741, 179-210 (2018) · Zbl 1423.14174 · doi:10.1515/crelle-2015-0077
[45] Yu, Tony Yue, Enumeration of holomorphic cylinders in log {C}alabi-{Y}au surfaces. {II:} positivity, integrality and the gluing formula, Geom. Topol.. Geometry & Topology, 25, 1-46 (2021) · Zbl 1460.14125 · doi:10.2140/gt.2021.25.1
[46] Zhou, Yan, Cluster structures and subfans in scattering diagrams, SIGMA Symmetry Integrability Geom. Methods Appl.. SIGMA. Symmetry, Integrability and Geometry. Methods and Applications, 16, 013-35 (2020) · Zbl 1439.13059 · doi:10.3842/SIGMA.2020.013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.